# SDR CHQA201100402

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 16,940 hours, 14,811 cycles
- Engine: Allsn AE3007A
- Engine time: 21,072 hours, 19,624 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sense Line
- Part number: 14540938401
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED A ENGINE 2 ANTI-ICE FAIL MESSAGE ON THE EICAS.  THE ENGINE 2 ANTI-ICE VALVE WAS PREVIOUSLY LOCKED OPEN AND DEFERRED.  THE CREW DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENGINE 2 PRESSURE TRANSDUCER SENSE LINE TO BE CRACKED.  REPLACED THE LINE AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
